On Poincaré-Friedrichs type inequalities for the Broken Sobolev Space ${\rm W}^{2,1}$

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/82731
ISSN:1004-8979OPAC
ISSN:2079-7338OPAC
Parent Title (English):Numerical Mathematics: Theory, Methods and Applications
Publisher:Global Science Press
Type:Article
Language:English
Year of first Publication:2021
Release Date:2021/01/25
Tag:Modelling and Simulation; Control and Optimization; Applied Mathematics; Computational Mathematics
Volume:14
Issue:1
First Page:31
Last Page:46
DOI:https://doi.org/10.4208/nmtma.oa-2020-0065
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik